MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-UC-3013-45
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not requested getinge to evaluate the iabp in connection with this event.The equipment department engineer repaired the power supply and wiring on site and there was no problem.The machine turned on normally.The machine prompted that the battery needed maintenance.After the battery maintenance was performed, the message no longer appeared.The previous automatic shutdown may be caused by a loose power cord.The iabp unit was cleared for clinical use.(b)(6).
 
Event or Problem Description
It was reported that before use the cs100 intra-aortic balloon pump (iabp) automatically shut down after the interventional catheterization room nurse turned it on and could not be used.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h6(evaluation method codes), h10.
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10592484
Report Number2249723-2020-01571
Device Sequence Number3985381
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0998-UC-3013-45
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1